# SDR AALA2020072700350

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 9812
- Condition: No Test
- Location: Emergency Lights
- Part time: 72,418 hours, 9,126 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER WORK CARD 2341 FOUND EMERGENCY LIGHTS AT AFT GALLEY WALL INOP. REPLACED BATTERY PACK M33409 REF AMM 33-51-06. ALL EMERGENCY LIGHTS CHECK NORM
